Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Gastric problem, taking medicines, no relief. Will it cause heart attack?

Hi sir good evening I am 30yrs male and i am having gastric problem from past 15 days and i consult doctor and i checked all checkups and everything normal with reports. i am having daily one Rabelace DSR caps as per doctor priscription. My question is still i am having gastric problem , gastric problem may cause for Heart Attack . i want to know this doubt. pls help me out of this. Thanks Sir
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  115
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response

Thank you for the query.

Gastric problems do not cause heart attack. The only way it can cause heart attack is due to dehydration and ions shortage due to very frequent vomiting and or diarrhea. But such heart attack cause is very rare.
If all tests are negative and you have not had upper GI endoscopy, you might be suffering from peptic ulcer. IT is very common for this condition that all tests are normal except endoscopy.

Hope this will help.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor